# SDR CALA2022082902197

- Difficulty date: August 26, 2022
- Submitted: August 29, 2022
- Operation: Air carrier
- Aircraft: N474UA
- Make and model: Airbus A300*
- Aircraft serial: 1475
- Aircraft time: 61,282 hours, 26,277 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Part number: D5347209000200
- Condition: Corroded
- Location: Fr66
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOOR STRUCTURE: SEAT TRACK INBOARD LH (Y765) HAS CORR OSION IN FR66 REMOVED AND REPLACED SEAT TRACK IAW SRM 51-42-11. EMP: V934614 W C: 36262 STA: ST ENG BFM SFR# 1029532
